# SDR 2A6R201411205232

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N130LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3506
- Aircraft time: 4,913 hours, 15,321 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid
- Part number: 350A41004400
- Condition: Cracked
- Location: Zone 700
- Part time: 4,913 hours, 15,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LG SKID TUBE IS SIGNIFICANTLY CRACKED AT MOUNTING POINT TO THE FWD CROSS TUBE.
